Periodic and quasi-periodic Hamiltonian motions as relative equilibria

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationGeometry and analysis in nonlinear dynamics
    EditorsH.W. Broer, F. Takens
    Place of PublicationHarlow
    PublisherLongman/Pitman
    Pages22-33
    Number of pages0
    ISBN (Print)9780582060814
    Publication statusPublished - 1992

    Publication series

    Name
    PublisherLongman/Pitman

    Keywords

    • METIS-141071
    • IR-30431

    Cite this